# SDR REXA2019111861620

- Difficulty date: October 16, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690337645
- Condition: Corroded
- Location: Bs 661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FRAME FS661+32 BTW STGR 26L-26R AT FWD BAGGAGE BAY COMPARTMENT. (C1)(TCI: 53-20-306).
CORROSION ON FRAME FS661+32 BTW STGR 26L-26R AT FWD BAGGAGE BAY COMPARTMENT WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 PAR 5D, BLENDED AREA WAS MEASURE AND FOUND WITH THE FOLLOWING DIMENTIONS: ORIGINAL TICKNESS 0.063", REMAINING TICKNESS: 0.059", THEREFORE ITS WITHIN LIMITS PER CRJ-900 SRM 53-31-06-101-003-A04 EQUIPMENT: DIAL INDICATOR, P/N:543-783, DUE DATE: 23/APR/20. LEVEL CORROSION 1.
